# SDR N93A28042007

- Difficulty date: April 28, 2007
- Submitted: May 3, 2007
- Operation: Air carrier
- Aircraft: N490QS
- Make and model: Gulstm GIV
- Aircraft serial: 1488
- Aircraft time: 4,004 hours, 1,958 cycles
- System (JASC): 3260 · Landing Gear Position and Warning
- Part: Downlock Switch
- Part number: 1159SCAV4571
- Condition: Unknown
- Stage of operation: LD
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

STEER BY WIRE FAIL CASS MESSAGE ON LANDING
